# SDR SWAA051766

- Difficulty date: June 16, 2005
- Submitted: June 20, 2005
- Operation: Air carrier
- Aircraft: N307SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22947
- Aircraft time: 64,382 hours, 62,022 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101073
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND EMERGENCY EXIT LIGHT LENS LOOSE AT ROW 17.  SECURED LENS PER MM.
